Canonical form of Tarski sets in Zermelo-Fraenkel set theory

E. I. Bunina, V. K. Zakharov

Research output: Contribution to journalArticlepeer-review


We establish the equivalence of the notions of an inaccessible cumulative set and uncountable Tarski set. In addition, the equivalence of these notions and that of a galactic set is proved.

Original languageEnglish
Pages (from-to)297-306
Number of pages10
JournalMathematical Notes
Issue number3-4
StatePublished - Mar 2005
Externally publishedYes


  • Cumulative set
  • Dominant set
  • Inaccessible set
  • Tarski set
  • Universal set
  • Zermelo-Fraenkel axiomatics
  • von Neumann-Bernays-Gödel axiomatics


Dive into the research topics of 'Canonical form of Tarski sets in Zermelo-Fraenkel set theory'. Together they form a unique fingerprint.

Cite this